MathSciNet Relay Station
MathSciNet bibliographic data
MR2472163 20B15 (20D06 20P05)
Burness, Timothy C.; Liebeck, Martin W.; Shalev, Aner Base sizes for simple groups and a conjecture of Cameron. Proc. Lond. Math. Soc. (3) 98 (2009), no. 1, 116–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement